# SDR CALA2022010300008

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 140T210316
- Condition: Corroded
- Location: Sta999
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7077 CABIN - LH STA999 S-16L TO S-17L SHEAR TIE FOUND CORRODED. TRANSFER REF. NON - ROUTINE LP9130759 AND ORIGINATED BY EMP V926653 CABIN BS999 BETWEEN STR16L AND STR17L SHEAR TIE REPLACED AS PER SRM51-10-02 AND INSTALLED AS PER SRM51-40-02, ATTACH FORM 44-0008 ITEM1 TO ITEM8 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897381, AND INSPECTED BY V896920 ADD EMP:V896920
